Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 143, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 21, 2018, 12:02 AM CDT for Jackson County, Overton County, Putnam County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 12:02 AM CDT (05:02 UTC)
- Expired
- Jul 21, 2018, 12:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, TN, Overton County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
914
WUUS54 KOHX 210502
SVROHX
TNC087-133-141-210530-
/O.NEW.KOHX.SV.W.0143.180721T0502Z-180721T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1202 AM CDT SAT JUL 21 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southern Overton County in Middle Tennessee...
Southeastern Jackson County in Middle Tennessee...
Northeastern Putnam County in Middle Tennessee...
* Until 1230 AM CDT.
* At 1201 AM CDT, a severe thunderstorm was located 8 miles
southeast of Gainesboro, or near Dodson's Branch, moving east at
20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cookeville, Livingston, Algood, Monterey, Rickman and Cummins Falls
State Park.
This includes Interstate 40 near mile marker 295, and between mile
markers 297 and 303.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3623 8563 3639 8559 3635 8515 3610 8525
TIME...MOT...LOC 0501Z 282DEG 17KT 3629 8552
HAIL...1.00IN
WIND...60MPH
$$
Shamburger1 follow-up statement
313
WWUS54 KOHX 210521
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1221 AM CDT SAT JUL 21 2018
TNC087-210531-
/O.CAN.KOHX.SV.W.0143.000000T0000Z-180721T0530Z/
Jackson TN-
1221 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3635 8515 3610 8525 3621 8556 3622 8556
3623 8555 3624 8553 3628 8549 3635 8545
TIME...MOT...LOC 0521Z 293DEG 17KT 3624 8542
$$
TNC133-141-210530-
/O.CON.KOHX.SV.W.0143.000000T0000Z-180721T0530Z/
Overton TN-Putnam TN-
1221 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN OVERTON AND NORTHEASTERN PUTNAM COUNTIES...
At 1221 AM CDT, a severe thunderstorm was located near Algood, or 7
miles northeast of Cookeville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cookeville, Algood, Monterey and Rickman.
This includes Interstate 40 near mile marker 295, and between mile
markers 297 and 303.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3635 8515 3610 8525 3621 8556 3622 8556
3623 8555 3624 8553 3628 8549 3635 8545
TIME...MOT...LOC 0521Z 293DEG 17KT 3624 8542
HAIL...1.00IN
WIND...60MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:11 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 20, 11:11 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1111 PM CDT Fri Jul 20 2018 .UPDATE... FOR CORRECTED EVENING DISCUSSION. && .DISCUSSION... Per current radar trends and consensus of short term models, will curtail any potential of rounds of shwrs/tstms to generally the Upper Cumberland Region overnight. Most of the rest of the mid state will have a chance of showers and thunderstorms thru the early morning hours. Although not a lot of upstream convection noted, especially to our northwest presently, it is still just so unstable with copious moisture, that if a weak upper level disturbance can provide at least some marginal lift as it approaches and moves across the mid state region, sct shwrs and tstms could still develop to our northwest and move thru the mid state region overnight. So, even though there is little if any activity at this point upstream and skies across a good portion of the mid state are fair to clear presently, will continue to mention the possibility of a chance of showers and thunderstorms across most of the mid state region. Tweaked hrly temp, dewpoint, and wind speed/direction grids. Adjusted toward sunrise the morning hours the coverage of shwrs/tstms decreasing their coverage as sunrise approaches. Current temperature trends without the expected rainfall this evening are much warmer than previously expected, and thus will raise overnight lows by several degrees. As of this time, remainder of forecast continues to be on track. Will thus be updating the suite of forecast products shortly. && .AVIATION... 00Z TAF DISCUSSION. CKV/BNA/MQY/CSV...With so much uncertainty to what actual impacts will occur at specific terminals with potentially rounds of shwrs/tstms, no continuous throughout period/hard to pinpoint if they will actually develop and/or move over specific terminals. Some of those tstms could be svr also. Thus mentioned VCTS at all terminals 21/00Z-21/04Z, with TEMPO groups of predominate MVFR vsbys/ceilings, and wind gusts to 30-35kts in between. Several amendments possible thru at least the first half of valid TAF periods because of this uncertainty. Maybe some lingering shwrs/tstms after 21/07Z, but as of this time main impacts on terminals look to end by that point. It looks like another round of shwrs/tstms potentially 21/18Z-21/24Z. Will at least mention VCTS at all terminals again as actual uncertainty continues in actual impacts at terminal sites, but can certainly not rule out development in vcnty. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Jul 20, 8:38 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 838 PM CDT Fri Jul 20 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-220145- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 838 PM CDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight There is a moderate risk for severe thunderstorms tonight for locations generally around and north of a Linden to Centerville to Franklin to Carthage to Celina line. There is an enhanced risk for severe thunderstorms for the remainder of Middle Tennessee. Scattered to numerous showers and thunderstorms are expected to develop through the evening hours across southern Kentucky, then spread southeastward across Middle Tennessee into this evening and overnight. With severe thunderstorms that do develop, large hail, damaging winds, frequent cloud to ground lightning strikes, isolated tornadoes, and brief heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a slight risk for severe thunderstorms across the southeast half of Middle Tennessee on Saturday afternoon into Saturday evening. There is a marginal risk for the rest of the mid state region Saturday afternoon into Saturday evening. A few strong to severe thunderstorms containing damaging winds and or large hail will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight and might once again be needed Saturday afternoon into Saturday evening across Middle Tennessee. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Wind > 50 mph (measured) Structural Damage Trees or power lines down 31
In the hours before
Special weather statement, Jul 20, 10:20 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1020 PM CDT FRI JUL 20 2018
TNZ011-034-210400-
Fentress TN-Pickett TN-
1020 PM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKETT AND NORTHERN
FENTRESS COUNTIES UNTIL 1100 PM CDT...
At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm near
Byrdstown, moving east at 25 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Byrdstown, Pall Mall and Pickett State Park.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3660 8479 3653 8473 3640 8479 3654 8514
3662 8514
TIME...MOT...LOC 0320Z 287DEG 20KT 3660 8508
WhiteheadSpecial weather statement, Jul 20, 10:40 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
1040 PM CDT FRI JUL 20 2018
TNZ065-066-080-210415-
Cumberland TN-Van Buren TN-White TN-
1040 PM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUMBERLAND...VAN
BUREN AND SOUTHEASTERN WHITE COUNTIES UNTIL 1115 PM CDT...
At 1040 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spencer, moving east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Spencer, Doyle, Indian Rock Lake and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3576 8492 3577 8495 3575 8502 3575 8503
3577 8504 3576 8507 3577 8510 3577 8525
3576 8527 3572 8527 3561 8538 3569 8558
3587 8551 3577 8491
TIME...MOT...LOC 0340Z 288DEG 27KT 3575 8547
13Local storm report, Jul 20, 10:54 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND DMG 7 SSW LAKE TANSI 35.78N 85.10W
07/20/2018 CUMBERLAND TN EMERGENCY MNGR
REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
VANDEVER ROAD IN CUMBERLAND COUNTY
&&
EVENT NUMBER OHX1800308
BWLocal storm report, Jul 20, 11:20 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1120 PM CDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 NE CELINA 36.59N 85.45W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
ESTIMATED 1 INCH HAIL REPORTED IN PEA RIDGE
0744 PM TSTM WND DMG 7 WNW LIVINGSTON 36.42N 85.44W
07/20/2018 OVERTON TN EMERGENCY MNGR
TREE REPORTED DOWN NEAR 170 STANDING STONE PARK HIGHWAY
NEAR HILLHAM. POWER OUTAGES REPORTED AS WELL.
0749 PM TSTM WND DMG 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 JACKSON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN THE FLYNNS LICK AREA.
0749 PM HAIL 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 E0.75 INCH JACKSON TN 911 CALL CENTER
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA.
0807 PM HAIL CELINA 36.55N 85.50W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CELINA.
0808 PM TSTM WND DMG CELINA 36.55N 85.50W
07/20/2018 CLAY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON MOSS ARCOT ROAD.
0816 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/20/2018 FENTRESS TN EMERGENCY MNGR
MINOR ROOF DAMAGE TO A HOUSE IN JAMESTOWN OFF OF HWY 52
EAST. TREE DOWN ON STEVENS ROAD.
0820 PM HAIL 2 SSW CUMMINS FALLS STA 36.22N 85.57W
07/20/2018 E1.00 INCH PUTNAM TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR CUMBY ROAD AND
GAINESBORO GRADE.
0823 PM HAIL 1 NE COOKEVILLE 36.17N 85.49W
07/20/2018 M0.88 INCH PUTNAM TN TRAINED SPOTTER
0829 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E0.88 INCH PUTNAM TN MEDIA
REPORT OF NICKEL SIZE HAIL IN COOKEVILLE.
0831 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E1.25 INCH PUTNAM TN SOCIAL MEDIA
TSPOTTER REPORT OF HAIL IN COOKEVILLE. LARGER THAN A
QUARTER IN COMPARISON.
0833 PM TSTM WND DMG 1 SSE CUMMINS FALLS STA 36.24N 85.56W
07/20/2018 JACKSON TN 911 CALL CENTER
TREES DOWN WITH POWER OUTAGES ON CUMMINS MILL RD.
0834 PM HAIL LIVINGSTON 36.39N 85.33W
07/20/2018 E1.00 INCH OVERTON TN NWS EMPLOYEE
0835 PM TSTM WND DMG 5 N ALGOOD 36.26N 85.45W
07/20/2018 PUTNAM TN EMERGENCY MNGR
TREES DOWN NEAR ZEB WARREN ROAD AND BEN MASON ROAD.
0922 PM HAIL 3 S COOKEVILLE 36.11N 85.51W
07/20/2018 E1.00 INCH PUTNAM TN MEDIA
REPORT OF QUARTER SIZE HAIL SOUTH OF COOKEVILLE IN
PUTNAM COUNTY.
0927 PM HAIL PLEASANT HILL 35.98N 85.20W
07/20/2018 E0.75 INCH CUMBERLAND TN EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PLEASANT HILL.
0951 PM TSTM WND DMG 7 SSW LAKE TANSI 35.78N 85.10W
07/20/2018 CUMBERLAND TN EMERGENCY MNGR
REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
VANDEVER ROAD IN CUMBERLAND COUNTY
&&
EVENT NUMBER OHX1800289 OHX1800292 OHX1800290 OHX1800291 OHX1800295
OHX1800302 OHX1800305 OHX1800296 OHX1800297 OHX1800298 OHX1800299
OHX1800301 OHX1800300 OHX1800303 OHX1800307 OHX1800306 OHX1800308
31Special weather statement, Jul 20, 11:25 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Nashville TN
1125 PM CDT FRI JUL 20 2018
TNZ034-066-210500-
Cumberland TN-Fentress TN-
1125 PM CDT FRI JUL 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUMBERLAND AND
SOUTHWESTERN FENTRESS COUNTIES UNTIL MIDNIGHT CDT...
At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Monterey, or 14 miles north of Crossville, moving east
at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Fairfield Glade, Clarkrange and Slate Springs.
A Tornado Watch remains in effect until 200 AM CDT for Middle
Tennessee.
LAT...LON 3610 8517 3610 8515 3613 8513 3614 8510
3615 8512 3620 8508 3624 8510 3627 8509
3623 8490 3621 8491 3618 8490 3615 8491
3613 8487 3608 8483 3610 8482 3609 8480
3605 8479 3600 8472 3594 8470
TIME...MOT...LOC 0425Z 291DEG 24KT 3616 8505
13Special weather statement, Jul 20, 11:48 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Nashville TN 1148 PM CDT FRI JUL 20 2018 TNZ031>033-210530- Putnam TN-Overton TN-Jackson TN- 1148 PM CDT FRI JUL 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OVERTON...JACKSON AND NORTHERN PUTNAM COUNTIES UNTIL 1230 AM CDT... At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm near Gainesboro, moving east at 20 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Cookeville, Livingston, Gainesboro, Algood, Monterey, Rickman and Cummins Falls State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 200 AM CDT for Middle Tennessee. LAT...LON 3625 8578 3645 8580 3634 8517 3612 8527 TIME...MOT...LOC 0447Z 283DEG 17KT 3629 8559 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 48 min |
| Jul 20, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 33 min |
| Jul 20, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 44 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 49 min |
| Jul 20, 8:23 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 52 min |
| Jul 20, 8:34 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 26 min |
| Jul 20, 8:47 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 28 min |
| Jul 20, 8:52 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, White | 23 min |
| Jul 20, 9:10 PM CDT | Tornado Warning | OHX | Cumberland, White | 35 min |
| Jul 20, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam, White | 46 min |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 20, 9:48 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 3 hr |
| Jul 20, 10:20 PM CDT | Special Weather Statement | OHX | Pickett | 40 min |
| Jul 20, 10:40 PM CDT | Special Weather Statement | OHX | Van Buren | 35 min |
| Jul 20, 11:25 PM CDT | Special Weather Statement | OHX | Cumberland | 35 min |
| Jul 20, 11:48 PM CDT | Special Weather Statement | OHX | Jackson, Overton | 42 min |
| Jul 21, 12:15 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Macon, Pickett | 45 min |
| Jul 21, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 21, 12:39 AM CDT | Special Weather Statement | OHX | Trousdale | 51 min |
| Jul 21, 12:48 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 57 min |
| Jul 21, 12:52 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 2 hr |
| Jul 21, 1:01 AM CDT | Special Weather Statement | OHX | Jackson, Overton, Putnam, Smith | 44 min |
| Jul 21, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Sumner, Trousdale, Wilson | 39 min |
| Jul 21, 1:53 AM CDT | Areal Flood Advisory | OHX | DeKalb, Smith, Wilson | 2 hr |
| Jul 21, 2:04 AM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White, Wilson | 56 min |
| Jul 21, 2:38 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 52 min |
| Jul 21, 2:55 AM CDT | Special Weather Statement | OHX | Macon, Sumner | 65 min |
| Jul 21, 3:38 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 67 min |
| Jul 21, 4:52 AM CDT | Special Weather Statement | OHX | DeKalb | 23 min |
| Jul 21, 5:04 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, White | 28 min |
| Jul 21, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 29 min |
| Jul 21, 7:35 AM CDT | Special Weather Statement | OHX | Putnam | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.